MAUDE Adverse Event Report: MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568350933
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).The unique identifier (udi) # information is not available as this medical device/model was marketed and/or discontinued in us before the udi requirement became mandatory.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled 500.It was stated that the lamp was missing safety segment screw, which led to the fall of the headlight.There was no medical intervention required, no injury or permanent damage to the body structure reported.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d4 unique identifier deems required.This is based on the internal evaluation.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h4 manufacture date: 2018-02-14.Corrected h4 manufacture date: 2018-02-15.Getinge became aware of an issue with one of surgical lights - powerled 500.It was stated that the lamp was missing safety segment screw, which led to the fall of the headlight.There was no medical intervention required, no injury or permanent damage to the body structure reported.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury in case of reoccurrence.Based on an information gathered, the device has been repaired by readjustment of the parts.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.According to the information received by getinge, the issue occurred during clinical use.A root cause analysis was performed by the subject matter expert at the manufacturing site.Loose spring arm safety sleeve is due to the loosening of the safety screw because of an incorrect initial tightening or a lack of inspection during the installation or the maintenance.To prevent the loosening and the absence of the screw, the installation manual describes how to assemble the safety sleeve, the maintenance manual mention to check for any loose covers and the service protocol mentions to check the presence of the spring arm safety sleeve and the presence of the fixing screw.The loosening and the absence of the safety sleeve screw can lead to the translation of the safety sleeve causing the fall of the light head.To prevent the risk of the separation of the light head, maquet dispatched the informative technical notice n.I.T.210 reminding the importance of the tightening control after installation or maintenance.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21523187
Report Number9710055-2025-0000088
Device Sequence Number8335434
Product Code FSY
UDI-Device Identifier03700712405779
UDI-Public(01)03700712405779
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberARD568350933
Device Catalogue NumberARD568350933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown